Article citationsMore>>

W. Masood, B. Eiasson and P. K. Shukla, “Electromagnetic Wave Equations for Relativistically Degenerate Quantum Magnetoplasmas,” Physics Review E, Vol. 81, No. 6, 2010, Article ID: 066401. doi:10.1103/PhysRevE.81.066401

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top